Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 74, Number 251
HTML articles powered by AMS MathViewer

Convergence of a step-doubling Galerkin method for parabolic problems
Bruce P. Ayati and Todd F. Dupont PDF
Math. Comp. 74 (2005), 1053-1065
A locally conservative LDG method for the incompressible Navier-Stokes equations
Bernardo Cockburn, Guido Kanschat and Dominik Schötzau HTML | PDF
Math. Comp. 74 (2005), 1067-1095
Pointwise error estimates of the local discontinuous Galerkin method for a second order elliptic problem
Hongsen Chen PDF
Math. Comp. 74 (2005), 1097-1116
A posteriori analysis of the finite element discretization of some parabolic equations
A. Bergam, C. Bernardi and Z. Mghazli PDF
Math. Comp. 74 (2005), 1117-1138
BEM with linear complexity for the classical boundary integral operators
Steffen Börm and Stefan A. Sauter PDF
Math. Comp. 74 (2005), 1139-1177
Efficient inversion of the Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients
Mario Bebendorf PDF
Math. Comp. 74 (2005), 1179-1199
Optimal error estimate of the penalty finite element method for the time-dependent Navier-Stokes equations
Yinnian He PDF
Math. Comp. 74 (2005), 1201-1216
A convergent difference scheme for the infinity Laplacian: construction of absolutely minimizing Lipschitz extensions
Adam M. Oberman PDF
Math. Comp. 74 (2005), 1217-1230
A domain decomposition method using efficient interface-acting preconditioners
Serge Kräutle PDF
Math. Comp. 74 (2005), 1231-1256
Approximations of a Ginzburg-Landau model for superconducting hollow spheres based on spherical centroidal Voronoi tessellations
Qiang Du and Lili Ju PDF
Math. Comp. 74 (2005), 1257-1280
A finite dimensional realization of the mollifier method for compact operator equations
M. T. Nair and Shine Lal PDF
Math. Comp. 74 (2005), 1281-1290
A partial differential equation connected to option pricing with stochastic volatility: Regularity results and discretization
Yves Achdou, Bruno Franchi and Nicoletta Tchou PDF
Math. Comp. 74 (2005), 1291-1322
Balanced multi-wavelets in $\mathbb R^s$
Charles K. Chui and Qingtang Jiang PDF
Math. Comp. 74 (2005), 1323-1344
Noninterpolatory Hermite subdivision schemes
Bin Han, Thomas P.-Y. Yu and Yonggang Xue PDF
Math. Comp. 74 (2005), 1345-1367
Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display
Charles K. Chui and Qingtang Jiang PDF
Math. Comp. 74 (2005), 1369-1390
Instability analysis of saddle points by a local minimax method
Jianxin Zhou PDF
Math. Comp. 74 (2005), 1391-1411
Global convergence of SSM for minimizing a quadratic over a sphere
William W. Hager and Soonchul Park PDF
Math. Comp. 74 (2005), 1413-1423
Integrals of polylogarithmic functions, recurrence relations, and associated Euler sums
Pedro Freitas PDF
Math. Comp. 74 (2005), 1425-1440
The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors
Zhongxiao Jia PDF
Math. Comp. 74 (2005), 1441-1456
Real zeros of Dedekind zeta functions of real quadratic fields
Kok Seng Chua PDF
Math. Comp. 74 (2005), 1457-1470
Predicting nonlinear pseudorandom number generators
Simon R. Blackburn, Domingo Gomez-Perez, Jaime Gutierrez and Igor E. Shparlinski PDF
Math. Comp. 74 (2005), 1471-1494
Computing the tight closure in dimension two
Holger Brenner PDF
Math. Comp. 74 (2005), 1495-1518
Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations
Ki-ichiro Hashimoto and Akinari Hoshi PDF
Math. Comp. 74 (2005), 1519-1530
Solving quadratic equations using reduced unimodular quadratic forms
Denis Simon PDF
Math. Comp. 74 (2005), 1531-1543
Computing weight $2$ modular forms of level $p^2$
Ariel Pacetti and Fernando Rodriguez Villegas; with an appendix by B. Gross PDF
Math. Comp. 74 (2005), 1545-1557
The continuing search for Wieferich primes
Joshua Knauer and Jörg Richstein PDF
Math. Comp. 74 (2005), 1559-1563
On the nonexistence of $2$-cycles for the $3x+1$ problem
John L. Simons PDF
Math. Comp. 74 (2005), 1565-1572
Erratum to “Some new kinds of pseudoprimes”
Jerzy Browkin PDF
Math. Comp. 74 (2005), 1573-1573